Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EvaLovesPopArt

Is ACCUTANE the solution?

Recommended Posts

Hi everybody!!! Please help me by reading my story and my problem with acne. Since I have 12 13 years due to a strong stress (which caused the loss of hair), my face was literally filled with cysteine ​​in the white skin, small accumulations of sebum that is not made ​​in either resorb: sometimes ignite but then return to the starting state. The only ones that can be removed are those that are flammable and I with the creams dry to the point where they can become scabs and then I left the hole on the skin. In addition, in certain periods in places where I could send her away form again. I'm taking the drug Minocin 9 days but this does not seem to have any effect. I ask those who suffer from acne like mine: Accutane is the answer?

Sorry if I make mistakes in English but I'm Italian and I'm still learning

Share this post


Link to post
Share on other sites
Guest Timehealsall

i have something similar to this. does it leave you with permanent holes? are they deep or shallow? WHAT Color are these holes?

Share this post


Link to post
Share on other sites
Hi everybody!!! Please help me by reading my story and my problem with acne. Since I have 12 13 years due to a strong stress (which caused the loss of hair), my face was literally filled with cysteine ​​in the white skin, small accumulations of sebum that is not made ​​in either resorb: sometimes ignite but then return to the starting state. The only ones that can be removed are those that are flammable and I with the creams dry to the point where they can become scabs and then I left the hole on the skin. In addition, in certain periods in places where I could send her away form again. I'm taking the drug Minocin 9 days but this does not seem to have any effect. I ask those who suffer from acne like mine: Accutane is the answer?

Sorry if I make mistakes in English but I'm Italian and I'm still learning

9 Days on Minocin isn't very long. Be patient. Talk with your doctor/derm about Accutane and other medicines. Accutane is not the only answer. Your English is very good, do not worry. :)

Share this post


Link to post
Share on other sites

Thanks for the answers :)

I would like to solve this problem but I can not take the roauccutan because now I have exams and I'm afraid of side effects and then approaches the summer and I know that I could not take the sun! with regard to the holes I have left small holes in the skin that is white the same color of skin after it has ignited in the blackhead pimple and became crust and then dropped. My question is: should I take the pill? Type diane? Friday I go to the gynecologist because maybe I have the multi-follicular ovary. polycystic ovary is the same? The fundamental problem is how to prevent blackheads from forming ever new? I'm afraid that if I become inflamed and then evolve to all acne skin sooner or later will be filled again! and what are due to inflammation, which almost always happen to me? : (

Share this post


Link to post
Share on other sites

I took Accutane an it made me very sick. Depression, liver problems and bleeding when I went to the bathroom. I stopped eating gluten and this helped. Ice helps on the swelling and so does washing for me with Weleda baby care and Proactiv. I also find that drinking a lot of water and taking probiotics helps. No drinking or smoking helps but I must have coffee. I have heard that Accutane can cause blindess...

Share this post


Link to post
Share on other sites

is Minocin minocycline? if it is i strongly don't suggest you taking that stuff... my derm gave me those pills a year ago, not only they didn't work but they also made my skin ultra sensitive to light... so sensitive that i would get a sunburn just 30 min of sun, which makes your acne worse. try talking to the derm again for another medicine. But everyone's different, maybe it will work for you.

good luck!

Share this post


Link to post
Share on other sites
is Minocin minocycline? if it is i strongly don't suggest you taking that stuff... my derm gave me those pills a year ago, not only they didn't work but they also made my skin ultra sensitive to light... so sensitive that i would get a sunburn just 30 min of sun, which makes your acne worse. try talking to the derm again for another medicine. But everyone's different, maybe it will work for you.

good luck!

yes it is but my doctor said that i have to stop it because now it's hot and sunny...i don't now if i should take accutane...i have PCOS :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×